# SDR FDEA201009303819

- Difficulty date: September 30, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 44,726 hours, 12,675 cycles
- Engine: Pwa PW4152
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 952800AA000PC0A
- Part serial: 002
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RECEIVED ECAM GREEN HYD SYS LOW LEVEL WARNING.  HYD QTY ON OVERHEAD PANEL INDICATED ZERO. CONSULTED THE QRH AND MANUALLY EXTENDED THE LANDING GEAR.  FOUND HYD LEAKAGE CAME FROM THE GREEN   SERVO CONTRO FILTER. REMOVED AND REPLACED THE PUMP DELIVERY FILTER ASSY,   REMOVED AND REPLACED THE NR 1 AND 2 GREEN ENGINE PUMP AS PER AMM 29-11-32-04.
